Masato TSUJII
Masato TSUJII
Department of Mathematics, Kyushu University
Verified email at math.kyushu-u.ac.jp - Homepage
TitleCited byYear
Anisotropic Hölder and Sobolev spaces for hyperbolic diffeomorphisms
V Baladi, M Tsujii
Annales de l'institut Fourier 57 (1), 127-154, 2007
1552007
Positive Lyapunov exponents in families of one dimensional dynamical systems
M Tsujii
Inventiones mathematicae 111 (1), 113-137, 1993
921993
Quasi-compactness of transfer operators for contact Anosov flows
M Tsujii
Nonlinearity 23 (7), 1495, 2010
832010
Fat solenoidal attractors
M Tsujii
Nonlinearity 14 (5), 1011 -- 1027, 2001
812001
Absolutely continuous invariant measures for expanding piecewise linear maps
M Tsujii
Hokkaido University Preprint Series in Mathematics 442, 1-28, 1999
741999
Dynamical determinants and spectrum for hyperbolic diffeomorphisms
V Baladi, M Tsujii
Contemp. Math 469, 29-68, 2008
612008
A simple proof for monotonicity of entropy in the quadratic family
M Tsujii
Ergodic Theory and dynamical systems 20 (no.3), 925 - 933, 2000
582000
Band structure of the Ruelle spectrum of contact Anosov flows
F Faure, M Tsujii
Comptes Rendus Mathematique 351 (9-10), 385-391, 2013
562013
Contact Anosov flows and the Fourier–Bros–Iagolnitzer transform
M Tsujii
Ergodic theory and dynamical systems 32 (06), 2083-2118, 2012
56*2012
Physical measures for partially hyperbolic surface endomorphisms
M Tsujii
arXiv preprint math/0301243, 2003
532003
Absolutely Continuous Invariant Measures for Piecewise Real-Analytic Expanding Maps on the Plane
M Tsujii
Communications in Mathematical Physics 208 (3), 605-622, 2000
512000
Decay of correlations in suspension semi-flows of angle-multiplying maps
M Tsujii
Ergodic Theory and Dynamical Systems 28 (1), 291-317, 2008
452008
Weakly expanding skew-products of quadratic maps
J Buzzi, O Sester, M Tsujii
Ergodic theory and dynamical systems 23 (5), 1401-1414, 2003
452003
The semiclassical zeta function for geodesic flows on negatively curved manifolds
F Faure, M Tsujii
Inventiones mathematicae 208 (3), 851-998, 2017
442017
Piecewise expanding maps on the plane with singular ergodic properties
M Tsujii
Ergodic Theory and Dynamical Systems 20 (6), 1851-1857, 2000
442000
Prequantum transfer operator for symplectic Anosov diffeomorphism
F Faure, M Tsujii
Asterisque 375, ix + 222, 2015
42*2015
On continuity of Bowen-Ruelle-Sinai measures in families of one dimensional maps
M Tsujii
Communications in mathematical physics 177 (1), 1-11, 1996
301996
Smoothness of solenoidal attractors
A Avila, S Gouëzel, M Tsujii
Discrete and continuous dynamical systems 15 (1), 21--35, 2006
262006
A proof of Benedicks-Carleson-Jacobson theorem
M Tsujii
Tokyo Journal of Mathematics 16 (2), 295-310, 1993
251993
Zeta functions and dynamical systems
C Liverani, M Tsujii
Nonlinearity 19 (10), 2467, 2006
222006
The system can't perform the operation now. Try again later.
Articles 1–20